uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Q spaces of several real variables
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, ISSN 0022-2518, Vol. 49, no 2, 575-615 p.Article in journal (Refereed) Published
Abstract [en]

For alpha is an element of (-infinity, infinity), let Q(alpha)(R-n) be the space of all measurable functions with sup[l(I)](2 alpha -n) integral (I)integral (I)/f(x) - f(y)/(2)//x-y/(n+2 alpha) dxdy < <infinity>, where the supremum is taken over all cubes

Place, publisher, year, edition, pages
INDIANA UNIV MATH JOURNAL , 2000. Vol. 49, no 2, 575-615 p.
Keyword [en]
Q(alpha)(R-n); Poisson extension; Carleson measure; local analysis; wavelets; dyadic counterpart; DIRICHLET
URN: urn:nbn:se:uu:diva-36584OAI: oai:DiVA.org:uu-36584DiVA: diva2:64483
Addresses: Essen M, Uppsala Univ, Dept Math, POB 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Peking Univ, Dept Math, Beijing 100871, Peoples R China.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 378 hits
ReferencesLink to record
Permanent link

Direct link